CSpace
Threshold autoregressive models for interval-valued time series data
Sun, Yuying; Han, Ai; Hong, Yongmiao; Wang, Shouyang
2018
Source PublicationJOURNAL OF ECONOMETRICS
Volume206Issue:2Pages:414
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/33564
Collection中国科学院数学与系统科学研究院
Recommended Citation
GB/T 7714
Sun, Yuying,Han, Ai,Hong, Yongmiao,et al. Threshold autoregressive models for interval-valued time series data[J]. JOURNAL OF ECONOMETRICS,2018,206(2):414.
APA Sun, Yuying,Han, Ai,Hong, Yongmiao,&Wang, Shouyang.(2018).Threshold autoregressive models for interval-valued time series data.JOURNAL OF ECONOMETRICS,206(2),414.
MLA Sun, Yuying,et al."Threshold autoregressive models for interval-valued time series data".JOURNAL OF ECONOMETRICS 206.2(2018):414.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Sun, Yuying]'s Articles
[Han, Ai]'s Articles
[Hong, Yongmiao]'s Articles
Baidu academic
Similar articles in Baidu academic
[Sun, Yuying]'s Articles
[Han, Ai]'s Articles
[Hong, Yongmiao]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Sun, Yuying]'s Articles
[Han, Ai]'s Articles
[Hong, Yongmiao]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.